# SDR DALA1033300647

- Difficulty date: November 18, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 73,840 hours, 32,414 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AUTOPILOT AUTOMATICALLY DISCONNECTED AND THE LT GENERATOR TRIPPED OFF ACCOMPANIED BY A LT BUSS EICAS MESSAGES.  FLIGHT CREW ATTEMPTED TO RESET THE GENERATOR SEVERAL TIMES UNTIL EVENTUALLY ELECTRICAL FUMES WERE NOTED. AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO A NORMAL SAFE LANDING. MX REPLACED THE LT GENERATOR BREAKER, THE LT BTB, AND THE GCU. ALL SYS CHECKS AND RUN-UP WERE GOOD.
